# SDR SWIA202157664

- Difficulty date: March 5, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER SKIN IS CORRODED IN 2 AREAS BENEATH CLICKBOND STANDOFFS (MARKED)     (C-CHECK RO 4/21/2021)    REPAIRED CORROSION ON PAX DOOR OUTER SKIN AS PER MHIRJ REO 670-52-11-1212 REV -- DATED 2021-03-15. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
